# SDR SWAA960457

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK, FOUND FUSELAGE SKIN CRACKED, JUST FWD OF WATER SERVICE BAY DOOR.  REPAIRED PER BOEING SRM.
